i am a 26 year old male.i keep myself fit and healthy but i was recently in ibiza on a 4 day stag do and it got abit out of hand,
lots of drugs were consumed,ecstasy,cocaine,fake viagra pills and ejaculoid(volume pills)..
on the last night i had sex with a hooker and although i wore a condom..within several hours a brown/grey scab appeared on the head of my penis on the right hand side and also a tiny 1 right next to my urethra. no pain from either of the scabs.one is totally gone now and healed 3 days ago,the other resembles a lesion but its bot even 2 weeks and its nearly completely gone? there was no blisters,could it be friction because it was long rampant sex i was having?
so soon as i got home i seeked medical attention,
it wasnt even 24 hours that had passed and the scabbed had fallen off and was starting to heal! the gu doctor took swabs and i'm awaiting my results on monday but i'm just wondering..
can a herpes outbreak be as quick as that to happen?
could this be something else like a fungal infection?
was it something to do with the fake viagra pills or the semen tablets?
i did take alot of viagra and i had taken probably more than enough semen tablets(volume pills) and the illegal drug consumption was over the top.
i really regret doing what i did as it was totally out of character but i'm hoping for some answers to the questions i have asked?
Wow, you did go all out. But not entirely, and I commend you for one thing
That you wore a condom. The truth about condoms is that they pretty much work. Sounds like your going to be alright. That alone, protected you from a handful of nasty STDs with a close to zero risk for them.
Here are the answers to your questions:
"can a herpes outbreak be as quick as that to happen?"
"could this be something else like a fungal infection?"
probably, also another ulcerating STD is syphilis.
"was it something to do with the fake viagra pills or the semen tablets?"
Taking drugs and alcohol lead to a lapse of judgment and lead people to do things they normally would not do, and puts one at higher risk of STD infection.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.